# SDR DXTA2019020601991

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,655 hours, 8,920 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - ON DEPARTURE RIGHT MAIN LANDING GEAR DID NOT RETRACT. WHEN GEAR HANDLE SELECTED UP RIGHT MAIN DID NOT APPEAR TO MOVE AT ALL. RIGHT GREEN GEAR LIGHT REMAINED STEADY GREEN. RED UNLOCKED LIGHT CYCLED NORMALLY. // SIGNOFF // GATHERED EQUIPMENT FROM TECHNIC AIR. OBTAINED HANGAR SPACE FOR AIRCRAFT.  JACKED AIRCRAFT TO SWING GEAR. FIRST 3 GEAR SWINGS OPERATIONAL CHECKS  WERE SATISFACTORY. ALL GEAR LIGHTS OPERATED CORRECTLY. APPLIED FREEZE  SPRAY TO R/H DOWNLOCK SWITCH AND ACCOMPLISHED GEAR SWINGS. R/H "GREEN"  DOWNLOCK LIGHT NOW STAYS ON THROUGH GEAR RETRACTION AND EXTENSION.  NETJETS MAINTENANCE CONTROL ORDERED DOWN LOCK SWITCH P/N 6-0407-1. DOWN  JACKED AIRCRAFT WHILE AWAITING PARTS DELIVERY DUE TO HANGAR  AVAILABILITY. 02/07/2019 08:26:00 STANLEY REEDER ( C38338 ) JACKED AIRCRAFT. REMOVED R/H MAIN GEAR ACTUATOR DOWNLOCK SWITCH P/N 6-0407-1 S/N NSN AND INSTALLED NETJETS PROVIDED SWITCH P/N 6-0407-1S/N NSN AND ADJUSTED SWITCH IN REFERENCE TO CE750 MM CHAPTER 32-30-04. OPERATIONAL CHECK SATISFACTORY. DOWN JACKED AIRCRAFT.
